Journal of Symplectic Geometry

A h-principle for open relations invariant under foliated isotopies

Mélanie Bertelson

Abstract

This paper presents a natural extension to foliated spaces of the following result due to Gromov: the h-principle for open, invariant differential relations is valid on open manifolds. The definition of openness for foliated spaces adopted here involves a certain type of Morse functions. Consequences concerning the problem of existence of regular Poisson structures, the original motivation for this work, are presented.

Article information

Source
J. Symplectic Geom., Volume 1, Number 2 (2002), 369-425.

Dates
First available in Project Euclid: 12 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1092316654

Mathematical Reviews number (MathSciNet)
MR1959586

Zentralblatt MATH identifier
1036.53017

Citation

Bertelson, Mélanie. A h-principle for open relations invariant under foliated isotopies. J. Symplectic Geom. 1 (2002), no. 2, 369--425. https://projecteuclid.org/euclid.jsg/1092316654


Export citation